EXACTECH, INC. ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
138-36-28 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
07/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 6 years post op initial right tka, this 78 y/o male patient was revised.Hip instability caused dislocation.Constrained cup was needed, to accommodate, an exactech head was matched with competitors cup.Acetabular side was fully revised to different manufacturer.Patient was last known to be in stable condition following the event.No other medical/patient information provided.Unable to obtain images or x-rays.Product not returning due to hospital policy.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 4353085, 100-36-10, 36mm +10mm femoral head.0174259, 120-01-58, 58mm acumatch shell.0259514, 120-65-25, bone screw, 25mm.0262851, 120-65-25, bone screw, 25mm.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The cause of the patient¿s dislocation/instability and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue tension, implant positioning, and/or implant selection.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Dislocation and subluxation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.